MAUDE Adverse Event Report: Highridge Medical, LLC CURVE VARIABLE INSERTER SHAFT; Intervertebral Fusion Device With Bone Graft, Lumbar

Highridge Medical, LLC CURVE VARIABLE INSERTER SHAFT; Intervertebral Fusion Device With Bone Graft, Lumbar
Catalog Number 14-533041
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
CURVE VARIABLE INSERTER SHAFT
Common Device Name
Intervertebral Fusion Device With Bone Graft, Lumbar
Manufacturer (Section D)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
+1(303)501-8506
MDR Report Key50459784
Report Number3012447612-2026-00229
Device Sequence Number10263739
Product Code MAX
UDI-Device Identifier00888480470182
UDI-Public(01)00888480470182
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110650
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14-533041
Device Lot NumberPY61E
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown